# SDR REXA2019040820387

- Difficulty date: April 2, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R38842
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS CORROSION ON  R/H FLOOR SILL FROM FS559.0 TO 559.0+80
REPLACED INTERCOASTAL 559+16 - 559+32 AND REPAIRED SILL  559+32-559+80 IAW BOMBA REO 601R-53-51-374 AAR AP 308
